Advertisement

Russian Mathematics

, Volume 62, Issue 4, pp 13–17 | Cite as

On Fredholm Solvability of the Dirichet Problem for Linear Differential Equations of Infinite Order

  • G. S. Balashova
Article
  • 10 Downloads

Abstract

We propose a new approach to investigation of solvability of the Dirichlet problem for differential equations of infinite order. Namely, by using the embedding theorems obtained by the author in previous papers for the energy spaces, corresponding to operators of infinite order, the initial differential operator of infinite order is expressed as a sum of the main and subordinate operators of infinite order. The conditions, under which the above Dirichlet problems are soluble, are established by using the main term of the corresponding differential operator.

Keywords

Dirichlet problem equations of infinite order Sobolev spaces solvability subordinated terms 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Dubinskij, Ju. A. Sobolev Spaces of Infinite Order and Differential Equations (Leipzig, 1986).zbMATHGoogle Scholar
  2. 2.
    Dubinskii, Yu. A. “Sobolev Spaces of Infinite Order”, Russian Math. Surveys 46, No. 6, 107–147 (1991).MathSciNetCrossRefGoogle Scholar
  3. 3.
    Balashova, G. S. and Dubinskii, Ju. A. “Uniform Well-posedness of a Family of Nonlinear Boundary Value Problems of Infinite Order”, Differential Equations 30 (4), 559–569 (1994).MathSciNetGoogle Scholar
  4. 4.
    Balashova, G. S. “Embedding Theorems for Banach Spaces of Infinitely Differentiable Functions of Several Variables”, Math.Notes 47, No. 5–6, 525–533 (1990).MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Balashova, G. S. “Conditions for the Extension of a Trace and an Embedding for Banach Spaces of Infinitely Differentiable Functions”, Russian Acad. Sci. Sb.Math. 78, No. 1, 91–112 (1994).MathSciNetGoogle Scholar
  6. 6.
    Mandelbrojt, S. Séries adhérentes, Régularisation des suites, Applications (Gauthier-Villars, Paris, 1952; Inost. Lit.,Moscow, 1955).zbMATHGoogle Scholar
  7. 7.
    Vainberg, M. M. Variation Method and Method of Monotone Operators (Nauka, Moscow, 1972) [in Russian].Google Scholar
  8. 8.
    Vladimirov, V. S. Equations of Mathematical Physics (Nauka, Moscow, 1976) [in Russian].Google Scholar

Copyright information

© Allerton Press, Inc. 2018

Authors and Affiliations

  1. 1.National Research University (MPEI)MoscowRussia

Personalised recommendations